- 01-25-2005, 05:49 PM
- 01-25-2005, 06:23 PM
Also, since this is a PCT supplement...you really wouldnt need to do anything after you stopped...would you? And it wouldnt really cause any sides...in theory I guess...
- 01-28-2005, 10:37 AM
Originally Posted by LIFTER23
Its possible that ha had a slight test boost which contributed to the gains.
01-28-2005, 02:30 PM
Yeah, hes never done PH's or roids. Alot of people I guess are swearing by it right now, saying they put on a ton of strength...
Similar Forum Threads
- By mrman in forum Supplement AuctionReplies: 1Last Post: 05-18-2009, 05:56 PM
- By BackHand in forum SupplementsReplies: 0Last Post: 02-27-2005, 11:27 PM
- By minivin in forum SupplementsReplies: 19Last Post: 09-02-2004, 08:30 PM
- By goin_big in forum AnabolicsReplies: 4Last Post: 08-11-2003, 05:54 AM
- By YellowJacket in forum Weight LossReplies: 6Last Post: 06-27-2003, 02:42 PM